RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2006, Volume 3, Pages 1–14 (Mi semr178)  

Research papers

On automorphisms of strongly regular graphs with $\lambda=2$ and $\mu=3$, II

V. I. Kazarina

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Let $\Gamma$ be a strongly regular graph with parameters $(676,45,2,3)$. Possible orders and subgraphs of fixed points automorphisms for $\Gamma$ are obtained.

Full text: PDF file (728 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.14
MSC: 05C25
Received December 28, 2005, published February 15, 2006

Citation: V. I. Kazarina, “On automorphisms of strongly regular graphs with $\lambda=2$ and $\mu=3$, II”, Sib. Èlektron. Mat. Izv., 3 (2006), 1–14

Citation in format AMSBIB
\Bibitem{Kaz06}
\by V.~I.~Kazarina
\paper On automorphisms of strongly regular graphs with $\lambda=2$ and $\mu=3$, II
\jour Sib. \`Elektron. Mat. Izv.
\yr 2006
\vol 3
\pages 1--14
\mathnet{http://mi.mathnet.ru/semr178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2172789}
\zmath{https://zbmath.org/?q=an:1118.05099}


Linking options:
  • http://mi.mathnet.ru/eng/semr178
  • http://mi.mathnet.ru/eng/semr/v3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:110
    Full text:32
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020